Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Arthritus type symptoms
May 28, 2008

Hello, and thanks for all your helpful work and advice. I'm 54 years old, on Norvir, Reyataz and Truvada and also Zetia and Simvastatin for cholesterol. Recently I have developed an arthritis symptom which I can only relate to a condition called "trigger finger", temporary locking of the finger joints with moderate pain and swelling immediately after waking in the morning and subsiding, but never completely gone, after a few hours only to return the next morning. Could this possibly be a reaction to any of the meds I'm taking?

Response from Dr. Henry

Pain localized to the finger joints as you describe would rarely be due to any of your HIV Medications and most likely relates to a non-HIV condition. I often refer patients with joint problems to a rheumatologist to assist in a proper diagnosis and treatment plan. KH



Previous
Failing menstrual period
Next
Diarhea & Gas

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement